MathSciNet Relay Station
MathSciNet bibliographic data
MR2870579 37D45
Dadras, Sara; Momeni, Hamid Reza; Qi, Guoyuan; Wang, Zhong-lin Four-wing hyperchaotic attractor generated from a new 4D system with one equilibrium and its fractional-order form. Nonlinear Dynam. 67 (2012), no. 2, 1161–1173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement